# SDR DXTA2011020404449

- Difficulty date: February 3, 2011
- Submitted: February 4, 2011
- Operation: Air carrier
- Aircraft: N352QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600526
- Aircraft time: 8,586 hours, 7,229 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Landing Gear
- Condition: Iced
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

MLG UNSAFE LIGHT AFTER RETRACTION, DUE TO ICE AND SLUSH ON TAXI OUT, LT MLG EXTENDED TO 400 FT AGL.  UPON SELECTING GEAR UP ACFT YAWED GENTLY TO THE LEFT, RED GEAR UNSAFE LIGHT REMAINED ILLUMINATED & HYD SYS REMAINED ENERGIZED.  ATTEMPTED TO RECYCLE GEAR, SAME RESULTS.  AFTER GEAR EXTENDED NORMALLY SEVERAL TIMES HYD PRESSURE LIGHT INTERMITTENT ON APPROACH.  LANDED NORMALLY, POST FLIGHT REVEALED ICE, SLUSH & SAND IN VICINITY OF LT MLG AND WHEEL WELL. MOVED ACFT INTO HEATED HANGAR AND REMOVED ICE AND SLUSH.  PERFORMED 12 GEAR SWINGS WITH ALL NORMALL INDICATIONS. INSPECTED GEAR WALLS, NO DEFECTS NOTED.  ALL DONE IAW MM.  OPS CHECKED GOOD.
